# SDR COMA0360106

- Difficulty date: February 17, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 5,330 hours, 4,680 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX611943
- Condition: Deteriorated
- Location: 3-A
- Part time: 8,466 hours, 8,393 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5806 GEAR DISAGREE WARNING AFTER T/O.REPLACED THE 3A HYDRAULIC PUMP.
